# SDR DHLA200900040

- Difficulty date: July 21, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 92,059 hours, 28,903 cycles
- Engine: Ge CFM562C
- Engine time: 37,109 hours, 13,069 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Tube
- Condition: Blocked
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FLAMED OUT AT FL 380, ALL ENGINE PARAMETERS NORMAL.  SUCCESSFUL RESTART AT 18,000 FT ALL ENGINE PARAMETERS NORMAL.  IN-FLIGHT ENGINE RESTART ABNORMAL PROCEDURE COMPLIED.  PERFORMED NR 2 ENG INSP IAW CFM 71-00-00, FOUND CDP TUBE BLOCKED.  CLEARED, STARTED NR 2 ENG 72-21-10 SYS CHECKS GOOD REF JRH 13.1.
